Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

A formula for the edge length distribution function of the Poisson Voronoi tessellation

Title data

Schlather, Martin:
A formula for the edge length distribution function of the Poisson Voronoi tessellation.
In: Mathematische Nachrichten. Vol. 214 (2000) Issue 1 . - pp. 113-119.
ISSN 1522-2616
DOI: https://doi.org/10.1002/1522-2616(200006)214:1<113::AID-MANA113>3.0.CO;2-O

Further data

Item Type: Article in a journal
Refereed: Yes
Additional notes: BAYCEER15422
Institutions of the University: Faculties > Faculty of Biology, Chemistry and Earth Sciences > Department of Earth Sciences > Chair Soil Physics
Research Institutions > Research Centres > Bayreuth Center of Ecology and Environmental Research- BayCEER
Faculties
Faculties > Faculty of Biology, Chemistry and Earth Sciences
Faculties > Faculty of Biology, Chemistry and Earth Sciences > Department of Earth Sciences
Research Institutions
Research Institutions > Research Centres
Result of work at the UBT: Yes
DDC Subjects: 500 Science
Date Deposited: 21 Aug 2015 06:50
Last Modified: 21 Aug 2015 06:50
URI: https://eref.uni-bayreuth.de/id/eprint/18677